MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER INTERNATIONAL INC. TUR IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Model Number 2C4041
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set was "broken".This occurred prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Initial reporter phone no.: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and the reported defect could not be identified.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The set underwent pressure, and clear passage underwater leak testing and a leak was observed due to a hole in the drip housing.Reported defect due a hole in the drip housing assay, between the components.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUR IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19448325
Report Number1416980-2024-02678
Device Sequence Number11566743
Product Code LJH
UDI-Device Identifier00085412001067
UDI-Public(01)00085412001067(10)R22K28161(17)271201
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C4041
Device Catalogue Number2C4041
Device Lot NumberR22K28161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer07/03/2024
08/20/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/05/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown